×

Found 54 Documents (Results 1–54)

Adiabatic evolution and shape resonances. (English) Zbl 07607167

Memoirs of the American Mathematical Society 1380. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5421-0/pbk; 978-1-4704-7280-1/ebook). v, 90 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Existence theorem for a class of strongly resonant boundary value problems of elliptic type with discontinuous nonlinearities. (Ukrainian, English) Zbl 1113.35080

Ukr. Mat. Zh. 57, No. 1, 102-110 (2005); translation in Ukr. Math. J. 57, No. 1, 121-131 (2005).
MSC:  35J65
PDF BibTeX XML Cite
Full Text: DOI

Non blow-up of the 3D ideal magnetohydrodynamics equations for a class of three-dimensional initial data in cylindrical domains. (English) Zbl 1076.35101

Zap. Nauchn. Semin. POMI 318, 203-219 (2004); translated in J. Math. Sci., New York 136, No. 2, 3768-3777 (2006).
PDF BibTeX XML Cite
Full Text: EuDML

Global solvability of three-dimensional Navier-Stokes equations with uniformly high initial vorticity. (English. Russian original) Zbl 1059.35099

Russ. Math. Surv. 58, No. 2, 287-318 (2003); translation from Usp. Mat. Nauk 58, No. 2, 79-110 (2003).
MSC:  35Q30 35-02 76D03 76D05 35B65 35D10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software